# SDR F3LA200400021

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 65C33367
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FLOOR SUPPORT CORRODED AT NUT PLATE HOLES, RBL 51, STA 947 TO STA 967, WL 208.  REPLACED FLOOR SUPPORT PER SRM 51-40-2 AND 53-60-51.
